Addendum to the paper “Decomposition into special cubes and its application to quasi-subanalytic geometry” (Ann. Polon. Math. 96 (2009), 65–74)

Volume 98 / 2010

Krzysztof Jan Nowak Annales Polonici Mathematici 98 (2010), 201-205 MSC: 14P15, 32B20, 26E10. DOI: 10.4064/ap98-2-7

Authors

  • Krzysztof Jan NowakInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image